# SDR DHL9980621C

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, C3 DOOR SHOWS SKIN DAMAGED AT BOTTOM SIDE.  CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED NEW SECTION IAW DC8 SRM 52-2-0, INSTALLED SKIN SECTION IAW DC8 SRM 52-2-0 FIG 4, SRM 51-1-21, PAR 1 FIG 32.  N/R CARD  NR0547
